Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 126, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 16, 2015, 8:58 PM CDT for Alfalfa County, Oklahoma. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 16, 2015, 8:58 PM CDT (01:58 UTC)
- Expired
- Apr 16, 2015, 9:45 PM CDT
- In force
- 47 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Alfalfa County, OK
The radar
The Vance AFB radar (KVNX), 18 km from the middle of the area, began a volume at 02:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 16, 4:59 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 2.0 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1121 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 119 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 6:26 PM CDT, 2 hours 32 minutes earlier.
Area forecast discussion, Apr 16, 6:26 PM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 626 PM CDT THU APR 16 2015 .DISCUSSION... THE 00Z AVIATION DISCUSSION FOLLOWS.... && .AVIATION... SCT TSRA...A FEW STRONG/SEVERE...WILL OCCUR OVER W OK/N TX W/KSPS THIS EVENING. TAFS MENTION TSRA ONLY WHERE PROBABILITY IS GREATER THAN 50 PERCENT THIS EVENING. A SMALL STORM COMPLEX MAY FORM AROUND MIDNIGHT FROM EXISTING STORMS...AND SPEED E ALONG THE KS/OK BORDER. IF THIS HAPPENS...STRONG W WINDS WILL OCCUR AT KPNC. THE KPNC TAF INCLUDES THIS EVENT...BUT NOT AS STRONG AS IT MIGHT BE. TOMORROW MORNING...GUIDANCE SUGGESTS WIDESPREAD IFR CEILINGS/VISIBILITIES. ALTHOUGH CERTAINLY POSSIBLE...IT SEEMS UNLIKELY TO BE THAT BAD. CLOUD BASES SHOULD RISE SLOWLY THROUGH THE DAY...AND THERE WILL BE CHANCES OF TSRA ALL DAY...BUT MAINLY IN THE AFTERNOON AND EARLY EVENING. && .PREV DISCUSSION... /ISSUED 334 PM CDT THU APR 16 2015/ DISCUSSION... THIS DISCUSSION WILL REMAIN FOCUSED ON THE SHORT TERM... THUNDERSTORM AND PRECIPITATION CHANCES FROM THIS EVENING THROUGH FRIDAY MORNING... OVERALL... GUIDANCE HAS DONE A POOR JOB IN HANDLING THE BKN/OVC LOW/MID STRATUS ACROSS THE BULK OF WRN AND CENTRAL OK AND WRN N TX. THROUGH 20Z... SOME SCATTERED CLEARING HAS FINALLY STARTED AS MORE STRATOCU/CLOUD STREETS HAVE DEVELOPED. THIS CLOUD COVER WILL CONTINUE TO PROMOTE A LACK OF INSTABILITY/BL MIXING ACROSS MOST OF WRN OK AND WRN N TX... BUT WITH THE RECENT TRANSITION TO STRATOCU... MIXING MAY FINALLY BE PICKING UP. THE EARLY AFTN CONVECTION ACROSS FAR NW OK AND INTO THE PANHANDLES APPEARED TO BE DRIVEN BY A FOCUSED REGION OF ISENTROPIC ASCENT... SUPPORTED BY A NARROW REGION OF 1500 J/KG INSTABILITY AND DIVERGENCE ALOFT GIVEN THE ORIENTATION OF THE UPPER LVL JET MAX ASSOCIATED WITH THE H500 LOW... WHICH CONTINUES TO SETTLE OVER THE FOUR CORNERS REGION. THE RECENT SEVERE CONVECTION IN THE PANHANDLES THAT DEVELOPED OVER THE PAST 1 TO 2 HOURS IS PRIMARILY FOCUSED ON THE DRYLINE/PSUEDO-FRONTAL BOUNDARY THAT DEVELOPED EARLIER. AT THE MOMENT... HOW CONVECTION WILL EVOLVE THROUGH THIS EVENING REMAINS A CHALLENGE. TRADITIONAL GUIDANCE CONTINUES TO STRUGGLE WITH HOW TO EVOLVE THE UPPER LOW AND CONVECTION. RECENT MESOSCALE GUIDANCE IS ABLE TO CATCH ON IN SPURTS... BUT IT STRUGGLES AS WELL. OVERALL... EXPECT CONVECTION ACROSS THE PANHANDLES TO CONTINUE TO TRANSITION EASTWARD... HOWEVER... RECENT OBS THROUGH 20Z SUGGEST THE DRYLINE MAY BE STARTING ITS GRADUAL RETREAT TO THE WEST. WITH THIS SAID... EXPECT THE SFC TROUGH/FRONT (IF WE CAN CALL IT THAT)... WILL CONTINUE TO LIFT E/NE INTO WRN OK THIS EVENING... WITH STORMS MOVING INTO NWRN OK AROUND 5 TO 7PM CDT. THE OVERALL EVOLUTION OF STORMS APPEAR TO HAVE BEEN CAPTURED ON THE RECENT HRRR (18Z RUN)... BUT THE TIMING MAY BE LATE... THE 12Z TTU WRF SEEMS TO HAVE A DECENT HANDLE ON TIMING... AS DOES THE WRF-NMM. NOT TO FOCUS SOLELY ON THE WRN ACTIVITY... STRONG CONVECTION HAS DEVELOPED ACROSS WEST CENTRAL TX THIS AFTN. CURRENT THOUGHTS HAVE THIS ACTIVITY LIFTING N/NE INTO WRN N TX AND THE RED RIVER VALLEY. RECENT MESOSCALE GUIDANCE SEEMS TO SUGGEST THIS ACTIVITY WILL LESSEN AFTER SUNSET AS IT REMAINS DRIVEN BY DIURNAL HEATING/INSTABILITY. AS FOR SEVERE STORMS THIS AFTN/EVENING ACROSS WRN OK/WRN N TX... STORMS THAT ARE ABLE TO MOVE IN OR DEVELOP WILL RESIDE WITHIN AN ENVIRONMENT SUPPORTIVE OF LARGE HAIL (GOLF BALLS) AND DAMAGING WINDS (60-70MPH). SEVERE POTENTIAL WILL WANE WITH ANY SCATTERED CONVECTION THAT PERSISTS INTO THE OVERNIGHT HOURS EASTWARD INTO CENTRAL OK BY FRIDAY MORNING. THE TORNADO THREAT OVER THE TX PANHANDLE WILL DIMINISH AS STORMS MOVE OFF THE DRYLINE AND INTO WRN OK... 0-1KM HELICITY DECREASES AND THE LACK OF A FOCUSING BOUNDARY DOES NOT BODE WELL FOR TORNADIC DEVELOPMENT ACROSS WRN OK AT THE MOMENT. JTK && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 59 74 59 77 / 40 50 60 30 HOBART OK 57 75 55 77 / 50 50 50 20 WICHITA FALLS TX 60 77 58 80 / 40 50 50 20 GAGE OK 54 74 51 76 / 70 50 50 20 PONCA CITY OK 58 74 58 75 / 30 60 70 50 DURANT OK 61 77 62 78 / 30 50 60 30 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 03/23/23
Hazardous weather outlook, Apr 16, 3:59 PM CDT, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 359 PM CDT THU APR 16 2015 OKZ004>048-050>052-TXZ083>090-172100- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 359 PM CDT THU APR 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THROUGH TONIGHT... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE STORMS THIS EVENING ACROSS FAR WESTERN OKLAHOMA AND ADJACENT PARTS OF NORTH TEXAS. LOCATION... THE SLIGHT RISK IS WEST OF A LINE FROM ALVA...TO CLINTON...TO LAWTON...TO HENRIETTA TEXAS. TIMING... THROUGH MIDNIGHT. IMPACTS... HAIL UP TO THE SIZE OF GOLF BALLS AND WIND GUSTS UP TO 70 MPH. THERE IS A VERY LOW TORNADO POTENTIAL. DISCUSSION... THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON OVER CENTRAL PARTS OF THE OKLAHOMA AND TEXAS PANHANDLES. THESE STORMS WILL LIKELY BE SEVERE WHEN THEY MOVE SLOWLY EAST INTO WESTERN OKLAHOMA AND NORTH TEXAS EARLY THIS EVENING. THE PRIMARY CONCERNS WILL BE LARGE HAIL AND DAMAGING WIND GUSTS. THE TORNADO POTENTIAL IS VERY LOW IN THE EARLY EVENING. THE STORMS ARE EXPECTED TO EVOLVE INTO ONE OR MORE SMALL COMPLEXES OF STORMS DURING THE LATE EVENING. HEAVY RAINFALL MAY OCCUR. SOME OF THE STORMS MAY CONTINUE EAST INTO CENTRAL PARTS OF OKLAHOMA WHERE THE SEVERE WEATHER THREAT DIMINISHES. THUNDERSTORMS WILL ALSO CONTINUE TO DEVELOP ACROSS PORTIONS OF WESTERN NORTH TEXAS. THESE STORMS WILL REMAIN WIDELY SCATTERED AS THEY MOVE NORTHWARD ACROSS TEXOMA THIS EVENING. THESE STORMS WILL BE CAPABLE OF LARGE HAIL AND DAMAGING WIND GUSTS. STORMS ACROSS TEXOMA WILL LIKELY LINGER THROUGH SUNSET... DIMINISHING IN STRENGTH THROUGH THE EVENING. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE RISK AREAS SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS LATE THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER NORTHERN PARTS OF OKLAHOMA FRIDAY AFTERNOON AND EVENING. A SLIGHT RISK COVERS A LARGER PART OF OKLAHOMA AND WESTERN NORTH TEXAS ON SATURDAY. THE SEVERE WEATHER OUTLOOK CATEGORIES WILL LIKELY CHANGE AS FRIDAY AND SATURDAY GET CLOSER. BE SURE TO STAY UP TO DATE WITH THE LATEST FORECASTS. THUNDERSTORMS ARE FORECAST TO LINGER ON SUNDAY BUT SEVERE WEATHER CHANCES APPEAR LOW. THUNDERSTORM CHANCES RETURN NEXT TUESDAY AND WEDNESDAY WITH SEVERE STORMS POSSIBLE. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. KURTZ
In the hours before
Local storm report, Apr 16, 7:39 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
739 PM CDT THU APR 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM HAIL 2 W CRAWFORD 35.83N 99.84W
04/16/2015 E2.50 INCH ROGER MILLS OK STORM CHASER
&&
SCSpecial weather statement, Apr 16, 7:40 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 740 PM CDT THU APR 16 2015 OKZ006-007-170115- GRANT OK-ALFALFA OK- 740 PM CDT THU APR 16 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL GRANT AND NORTHEASTERN ALFALFA COUNTIES UNTIL 815 PM CDT... AT 738 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR GREAT SALT PLAINS LAKE...MOVING NORTH AT 10 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... LOCATIONS IMPACTED INCLUDE... AMORITA...BYRON...DRIFTWOOD AND NORTHERN GREAT SALT PLAINS LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3677 9806 3673 9826 3689 9842 3698 9810 TIME...MOT...LOC 0038Z 161DEG 7KT 3679 9820 MAHALE
Special weather statement, Apr 16, 7:47 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 747 PM CDT THU APR 16 2015 OKZ004-005-010-170115- HARPER OK-WOODS OK-WOODWARD OK- 747 PM CDT THU APR 16 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARPER... NORTHWESTERN WOODS AND NORTHERN WOODWARD COUNTIES UNTIL 815 PM CDT... AT 745 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES EAST OF FORT SUPPLY...MOVING NORTHEAST AT 25 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... LOCATIONS IMPACTED INCLUDE... ALABASTER CAVERNS STATE PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3647 9942 3663 9953 3683 9918 3659 9902 TIME...MOT...LOC 0045Z 242DEG 20KT 3659 9940 MAHALE
Local storm report, Apr 16, 8:00 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
800 PM CDT THU APR 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM HAIL 2 NE DELHI 35.20N 99.64W
04/16/2015 E1.75 INCH BECKHAM OK STORM CHASER
&&
MAHALESpecial weather statement, Apr 16, 8:36 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 836 PM CDT THU APR 16 2015 OKZ006-170200- ALFALFA OK- 836 PM CDT THU APR 16 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ALFALFA COUNTY UNTIL 900 PM CDT... AT 835 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BYRON...MOVING NORTH AT 20 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... LOCATIONS IMPACTED INCLUDE... AMORITA...BYRON...DRIFTWOOD AND WALDRON. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3679 9815 3678 9833 3700 9843 3700 9813 TIME...MOT...LOC 0135Z 171DEG 17KT 3686 9828 MAHALE
Special weather statement, Apr 16, 8:54 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 854 PM CDT THU APR 16 2015 OKZ005-170230- WOODS OK- 854 PM CDT THU APR 16 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WOODS COUNTY UNTIL 930 PM CDT... AT 852 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF HARDTNER...MOVING NORTHWEST AT 35 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 40 MPH... THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN WOODS COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3691 9854 3688 9869 3700 9879 3700 9854 TIME...MOT...LOC 0152Z 155DEG 30KT 3696 9864 MAHLE
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 7:07 PM CDT | Special Weather Statement | OUN | Alfalfa | 23 min |
| Apr 16, 7:25 PM CDT | Special Weather Statement | OUN | Beckham | 20 min |
| Apr 16, 7:32 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer | 43 min |
| Apr 16, 7:33 PM CDT | Special Weather Statement | OUN | Woods | 27 min |
| Apr 16, 7:37 PM CDT | Special Weather Statement | OUN | Harper | 23 min |
| Apr 16, 7:40 PM CDT | Special Weather Statement | OUN | Alfalfa | 35 min |
| Apr 16, 7:42 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Ellis, Roger Mills, Woodward | 63 min |
| Apr 16, 7:47 PM CDT | Special Weather Statement | OUN | Woodward | 28 min |
| Apr 16, 8:01 PM CDT | Tornado Warning | OUN | Beckham | 29 min |
| Apr 16, 8:03 PM CDT | Flash Flood Warning | OUN | Woods, Woodward | 3 hr |
| Apr 16, 8:05 PM CDT | Areal Flood Advisory | OUN | Ellis, Roger Mills, Woodward | 3 hr |
| Apr 16, 8:35 PM CDT | Tornado Warning | OUN | Roger Mills | 40 min |
| Apr 16, 8:36 PM CDT | Special Weather Statement | OUN | Alfalfa | 24 min |
| Apr 16, 8:54 PM CDT | Special Weather Statement | OUN | Woods | 36 min |
| Apr 16, 9:08 PM CDT | Special Weather Statement | OUN | Alfalfa | 37 min |
| Apr 16, 9:11 PM CDT | Tornado Warning | OUN | Beckham, Roger Mills | 49 min |
| Apr 16, 9:20 PM CDT | Areal Flood Advisory | OUN | Roger Mills | 3 hr |
| Apr 16, 9:31 PM CDT | Special Weather Statement | OUN | Woods | 29 min |
| Apr 16, 9:36 PM CDT | Special Weather Statement | OUN | Woods | 24 min |
| Apr 16, 9:54 PM CDT | Special Weather Statement | OUN | Grant | 36 min |
| Apr 16, 9:57 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Dewey, Ellis, Roger Mills | 48 min |
| Apr 16, 10:01 PM CDT | Special Weather Statement | OUN | Alfalfa | 29 min |
| Apr 16, 10:27 PM CDT | Special Weather Statement | OUN | Alfalfa | 33 min |
| Apr 16, 10:44 PM CDT | Severe Thunderstorm Warning | OUN | Dewey | 25 min |
| Apr 16, 10:52 PM CDT | Special Weather Statement | OUN | Alfalfa | 38 min |
| Apr 16, 11:09 PM CDT | Special Weather Statement | OUN | Grant | 36 min |
| Apr 16, 11:40 PM CDT | Special Weather Statement | OUN | Garfield | 35 min |
| Apr 16, 11:45 PM CDT | Special Weather Statement | OUN | Major | 30 min |
| Apr 16, 11:47 PM CDT | Special Weather Statement | OUN | Grant | 28 min |
| Apr 17, 12:39 AM CDT | Areal Flood Advisory | OUN | Garfield | 3 hr |
| Apr 17, 12:42 AM CDT | Special Weather Statement | OUN | Dewey | 33 min |
| Apr 17, 1:00 AM CDT | Special Weather Statement | OUN | Ellis | 30 min |
| Apr 17, 1:17 AM CDT | Special Weather Statement | OUN | Roger Mills | 28 min |
| Apr 17, 1:25 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 50 min |
| Apr 17, 1:54 AM CDT | Special Weather Statement | OUN | Major | 36 min |
| Apr 17, 2:22 AM CDT | Special Weather Statement | OUN | Dewey | 23 min |
| Apr 17, 2:32 AM CDT | Special Weather Statement | OUN | Garfield | 28 min |
| Apr 17, 2:53 AM CDT | Special Weather Statement | OUN | Dewey, Major | 37 min |
| Apr 17, 3:02 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon, Jackson | 43 min |
| Apr 17, 3:33 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Greer, Harmon, Kiowa, Roger Mills and 1 more | 42 min |
| Apr 17, 3:55 AM CDT | Special Weather Statement | OUN | Jackson | 35 min |
| Apr 17, 4:13 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Dewey, Greer, Kiowa, Roger Mills and 1 more | 47 min |
| Apr 17, 4:20 AM CDT | Areal Flood Advisory | OUN | Beckham, Custer, Dewey, Roger Mills, Washita | 3 hr |
| Apr 17, 4:43 AM CDT | Special Weather Statement | OUN | Jackson | 32 min |
| Apr 17, 5:03 AM CDT | Special Weather Statement | OUN | Washita | 27 min |
| Apr 17, 5:17 AM CDT | Special Weather Statement | OUN | Jackson | 28 min |
| Apr 17, 5:32 AM CDT | River Flood Warning | OUN | Custer, Roger Mills | 20 hr |
| Apr 17, 5:34 AM CDT | Special Weather Statement | OUN | Caddo | 26 min |
| Apr 17, 5:58 AM CDT | Special Weather Statement | OUN | Tillman | 32 min |
| Apr 17, 6:09 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Kiowa | 51 min |
| Apr 17, 6:59 AM CDT | Special Weather Statement | OUN | Comanche | 31 min |
| Apr 17, 7:14 AM CDT | Special Weather Statement | OUN | Comanche | 46 min |
| Apr 17, 8:36 AM CDT | Special Weather Statement | OUN | Grady | 24 min |
| Apr 17, 8:37 AM CDT | Special Weather Statement | OUN | Harmon, Jackson, Kiowa, Tillman | 38 min |
| Apr 17, 9:40 AM CDT | Special Weather Statement | OUN | Tillman | 50 min |
| Apr 17, 9:53 AM CDT | Special Weather Statement | OUN | Harmon | 37 min |
| Apr 17, 9:56 AM CDT | Severe Thunderstorm Warning | OUN | Jackson | 36 min |
| Apr 17, 10:08 AM CDT | Special Weather Statement | OUN | Kiowa | 37 min |
| Apr 17, 10:43 AM CDT | Special Weather Statement | OUN | Caddo | 32 min |
| Apr 17, 10:47 AM CDT | Special Weather Statement | OUN | Greer, Jackson | 28 min |
| Apr 17, 11:01 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 26 min |
| Apr 17, 4:50 PM CDT | Special Weather Statement | OUN | Woodward | 25 min |
| Apr 17, 5:55 PM CDT | Special Weather Statement | OUN | Harper | 35 min |
| Apr 17, 6:05 PM CDT | Special Weather Statement | OUN | Blaine | 25 min |
| Apr 17, 9:05 AM CDT | Special Weather Statement | OUN | Foard | 25 min |
| Apr 17, 9:18 AM CDT | Severe Thunderstorm Warning | OUN | Foard, Hardeman | 42 min |
| Apr 17, 11:24 AM CDT | Severe Thunderstorm Warning | OUN | Knox | 40 min |
| Apr 17, 11:38 AM CDT | Special Weather Statement | OUN | Foard | 52 min |
| Apr 17, 12:06 PM CDT | Special Weather Statement | OUN | Baylor, Foard, Hardeman, Knox, Wilbarger | 24 min |
| Apr 17, 1:51 PM CDT | Special Weather Statement | OUN | Archer | 24 min |
| Apr 17, 3:00 PM CDT | Special Weather Statement | OUN | Knox | 30 min |
| Apr 17, 3:05 PM CDT | Special Weather Statement | OUN | Knox | 25 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.